# SDR DALA2017081806304

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 26,798 hours, 11,436 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, FLAMES WERE REPORTED OUT THE TAIL OF THE LEFT ENGINE. CREW ABORTED TAKEOFF, NO FIRE BOTTLES DISCHARGED.  MAINTENANCE PERFORMED EEC BITE AND CHECKED FOR EXCEEDANCES. BORESCOPED ENGINE NO DAMAGE FOUND. REMOVED AND REPLACED NUMBER ONE ENGINE HMU IAW AMM 73-21. LEAK AND OPS CHECK OK, AIRCRAFT RETURNED TO SERVICE.
